I had severe iritis 4+ in my right eye about 2 years ago (had so much inflammation that my vision was a cloud of white) but after 3 months of ocular steroids my vision returned to normal. This year I have had episclerits in the right eye in January and episcleritis in the left eye in March. I have had numerous blood tests and xrays - all normal.
I was diagnosed with iritis in both eyes March 26. The inflammation is gone in the right eye. I still have 1+ iritis in my left eye nearly a month later. I am on OmniPred 4 times a day. The redness is gone now, but I still have a little sun sensitivity and floaters. I see about ten dots that are dark gray and about 20 more that are light gray. I never had floaters before this episode of iritis. I want to know will the floaters ever go away? Will the inflammation keep coming back?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.